# SDR CALA2014062791355

- Difficulty date: June 23, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 83,733 hours, 24,187 cycles
- Engine: Pwa PW2040
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Condition: Faulty
- Location: Fire Warning
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STATUS MSG RT ENG FIRE LP 2.  CLEANED ALL FIRE LOOP CONNECTORS & CHECKED LOOPS FOR ANY WIRE DISCREPANCIES, NONE NOTED.  REPLACED CARD M684 IAW AMM 26 -10-01.  OPERATIONS CHECKED OK.  TOTAL RESISTANCE CHECK FROM P54 PIN 19 TO PIN 20 WITHIN LIMITS 1509 OHMS.
